# SDR SWAA2022041143888

- Difficulty date: December 7, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 26,916 hours, 11,521 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Power Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST: JM EXTERNAL POWER DOOR CUTOUT LOWER SKIN CRACKED. / REMOVED DAMAGE; AND REPAIRED EXTERNAL POWER DOOR CUTOUT LOWER SKIN (SURROUND DOUBLER) I/A/W B737 SRM 53-10-15-2R-4 REPAIR 4
